File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Spectral density and magnetic susceptibility for the asymmetric degenerate Anderson model

TitleSpectral density and magnetic susceptibility for the asymmetric degenerate Anderson model
Authors
Issue Date1984
PublisherAmerican Physical Society. The Journal's web site is located at http://prb.aps.org/
Citation
Physical Review B, 1984, v. 30 n. 3, p. 1556-1558 How to Cite?
AbstractWith the use of a new diagrammatic formulation, two coupled integral equations for the self-energy functions of the f hole and f particle in the asymmetric degenerate Anderson model are solved numerically. All the diagrams are included in the equations except the cross terms (or the vertex correction). The results for the spectral density function and the magnetic susceptibility show the scaling property described by the renormalization-group theory. © 1984 The American Physical Society.
Persistent Identifierhttp://hdl.handle.net/10722/174891
ISSN
2001 Impact Factor: 3.07
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorZhang, FCen_US
dc.contributor.authorLee, TKen_US
dc.date.accessioned2012-11-26T08:47:59Z-
dc.date.available2012-11-26T08:47:59Z-
dc.date.issued1984en_US
dc.identifier.citationPhysical Review B, 1984, v. 30 n. 3, p. 1556-1558en_US
dc.identifier.issn0163-1829en_US
dc.identifier.urihttp://hdl.handle.net/10722/174891-
dc.description.abstractWith the use of a new diagrammatic formulation, two coupled integral equations for the self-energy functions of the f hole and f particle in the asymmetric degenerate Anderson model are solved numerically. All the diagrams are included in the equations except the cross terms (or the vertex correction). The results for the spectral density function and the magnetic susceptibility show the scaling property described by the renormalization-group theory. © 1984 The American Physical Society.en_US
dc.languageengen_US
dc.publisherAmerican Physical Society. The Journal's web site is located at http://prb.aps.org/en_US
dc.relation.ispartofPhysical Review Ben_US
dc.titleSpectral density and magnetic susceptibility for the asymmetric degenerate Anderson modelen_US
dc.typeArticleen_US
dc.identifier.emailZhang, FC: fuchun@hkucc.hku.hken_US
dc.identifier.authorityZhang, FC=rp00840en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1103/PhysRevB.30.1556en_US
dc.identifier.scopuseid_2-s2.0-0542390259en_US
dc.identifier.volume30en_US
dc.identifier.issue3en_US
dc.identifier.spage1556en_US
dc.identifier.epage1558en_US
dc.identifier.isiWOS:A1984TC43900055-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridZhang, FC=14012468800en_US
dc.identifier.scopusauthoridLee, TK=22975979400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats